# SDR SWIA201436054

- Difficulty date: January 6, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 14,719 hours, 9,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT FLOOR SILL IS CORRODED.  C-CHECK REPAIRED SERVICE DOOR AFT FLOOR SILL IAW STS EA.
